MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-4181
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) reports: the patient was revised to address loosening of the tibial component at the bone to implant interface.The delay in the case was to cable the femur after implanting attune rev femur with a 30 sleeve and 14x60 stem.A surgical delay of 20 minutes.Doi: (b)(6) 2021, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
With regards to this, please confirm if any of the following information is available: 1.Was there any adverse consequences to patient due to the delay/event? 2.It was stated that the cable was performed after implanting of the attune revision femur with 30 sleeve and 14x260 stem.Was the a bone fracture? answer to your questions: 1.No further information available.2.Yes there was a bone fx.

Brand Name
PFC KEEL TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12453214
Report Number1818910-2021-19828
Device Sequence Number3726122
Product Code JWH
UDI-Device Identifier10603295216438
UDI-Public10603295216438
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K830927
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-4181
Device Catalogue Number864181
Device Lot Number263524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; PFC KEEL TIB TRAY CEM SZ3; PFC SIGMA CRVD INSERT SZ3 8MM; PFC*SIGMA C/R NPOR FEM LT SZ 3; UNK MANUFACTURER & PRODUCT INFO; ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM14X60MM; PFC KEEL TIB TRAY CEM SZ3; PFC SIGMA CRVD INSERT SZ3 8MM; PFC*SIGMA C/R NPOR FEM LT SZ 3; UNK MANUFACTURER & PRODUCT INFO
Outcome Attributed to Adverse Event Required Intervention;